# SDR QMLA2025101420105

- Difficulty date: October 14, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N240SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8105
- Aircraft time: 6,932 hours, 15,635 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 7,866 hours, 16,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

STRONG BURNING SMELL IN COCKPIT.
